Alert archive / Georgia / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 147, NWS Jacksonville, FL

July 19, 2016Atkinson County, Clinch County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 19, 2016, 5:45 PM EDT for Atkinson County, Clinch County, Georgia. It was in force for 4 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 19, 2016, 5:45 PM EDT (21:45 UTC)
Expired
Jul 19, 2016, 5:49 PM EDT
In force
4 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Atkinson County, GA, Clinch County, GA

The radar

The Moody AFB radar (KVAX), 37 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 9.8 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2016-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1605 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2016-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1605 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
844 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
-16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

947 
WUUS52 KJAX 192145 RRA
SVRJAX
GAC003-065-192215-
/O.NEW.KJAX.SV.W.0147.160719T2145Z-160719T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
545 PM EDT TUE JUL 19 2016

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CLINCH COUNTY IN SOUTHEASTERN GEORGIA...
  SOUTHEASTERN ATKINSON COUNTY IN SOUTHEASTERN GEORGIA...

* UNTIL 615 PM EDT

* AT 545 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  COGDELL...OR 9 MILES SOUTHEAST OF PEARSON...AND IS NEARLY
  STATIONARY.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  HOMERVILLE...ARGYLE...DU PONT...COGDELL AND AXSON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3117 8297 3129 8271 3128 8270 3123 8270
      3121 8268 3103 8260 3101 8257 3094 8297
TIME...MOT...LOC 2145Z 044DEG 4KT 3121 8273 

HAIL...1.00IN
WIND...60MPH
 
$$

SANDRIK
1 follow-up statement
655 
WWUS52 KJAX 192149
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
549 PM EDT TUE JUL 19 2016

GAC003-065-192157-
/O.CAN.KJAX.SV.W.0147.000000T0000Z-160719T2215Z/
CLINCH GA-ATKINSON GA-
549 PM EDT TUE JUL 19 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CLINCH AND
SOUTHEASTERN ATKINSON COUNTIES IS CANCELLED...
    
TWO WARNINGS WERE ACCIDENTLY ISSUED FOR THE STORM
THEREFORE...THE SECOND  WARNING HAS BEEN CANCELLED. A SEVERE
THUNDERSTORM WARNING REMAINS IN EFFECT FOR THIS STORM. 

LAT...LON 3117 8297 3129 8271 3128 8270 3123 8270
      3121 8268 3103 8260 3101 8257 3094 8297
TIME...MOT...LOC 2142Z 044DEG 4KT 3121 8273 

$$

SANDRIK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 3:51 PM EDT, 1 hour 54 minutes earlier.

Area forecast discussion, Jul 19, 3:51 PM EDT, 1 hour 54 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
351 PM EDT TUE JUL 19 2016

..Near Term /Through Wednesday/...
Scattered storms were developing across the northwestern half of
southeast Georgia and Marion County in Florida this afternoon.
Otherwise, it was relatively quiet in between with only isolated
showers/storms forming on the east coast sea breeze. Subsidence
aloft and drier low/mid levels was leading to less activity.
Storms will diminish quickly this evening with loss of daytime
heating, and light winds and mostly clear skies are forecast
overnight with lows in the 70s.

Northerly upper level flow is forecast Wednesday afternoon as an
upper trough pushes southeast off the eastern conus bringing in
drier air aloft. This will limit convection even further on
Wednesday, with isolated to low end scattered showers and storms,
mainly across the interior and west in the mid/late afternoon. The
east coast areas will be mostly dry. Highs will be in the low  to
mid 90s, with heat indices in the 100-107 range.

.Short Term /Wednesday night through Friday night/...
Deep-layered ridging will remain centered over the southern Plains
states, creating northerly steering flow over our region from Wed
night through Thurs night that will veer to a N-NE flow on Fri and
Fri night. A weak surface trough/frontal boundary will stall and
then wash out near the Altamaha River on Wed night, which may
focus widely scattered evening convection for locations north and
east of Waycross. Widely scattered early evening convection for
locations west of U.S. Highway 301 will become isolated by
midnight. Isolated convection may flare over the near shore
Atlantic waters during the predawn hours. Lows will only fall to
the mid 70s inland and upper 70s/near 80 at the coast.

High pressure will briefly build to the north of our region on
Thurs before sliding east and gradually weakening Thurs night
and Fri. This pattern will keep onshore winds in place in the low
levels, focusing activity on Thurs afternoon over locations west
of Interstate 95. Isolated to widely scattered morning convection
is possible along and east of I-95 on Thurs and Fri mornings.
Troughing aloft will then amplify along the U.S. eastern seaboard
on Thurs night and Fri, but a drier air mass will also filter into
our region from the north, which should limit afternoon convective
activity to widely scattered in nature. Highs will climb into the
mid/upper 90s inland and near 90 at the beaches, with lows in the
low/mid 70s inland and upper 70s/near 80 at the coast.

.Long Term /Saturday through Tuesday/...
Deep-layered ridging will remain centered to the north of our
region through the period. The 12Z operational GFS brings a rather
well defined Tropical Upper Tropospheric Trough (TUTT) westward
through our region from late Sun through Mon night. Unseasonably
dry air (PWATS below 1.5 inches) should rotate through our region
on Sat night and Sun, followed by an uptick in deep-layered
moisture on the western side of this upper low for early next
week. Isolated to widely scattered convection can be expected
Sat, with convection perhaps increasing somewhat for Sun and
likely increasing further during the afternoon and evening hours
on Mon and Tues. Model blends support a diurnal convective pattern
Sun-Tues, so rain chances may be increased for early next week in
future forecasts if model consistency with this TUTT passage
increases. Highs this weekend will soar into the mid/upper 90s
inland and into the lower 90s at the beaches, with temperatures
cooling off slightly early next week as convection potentially
increases. Lows will remain in the 70s, except near 80 at the
coast.

&&

.Aviation...
Isolated convection is forecast to fire along the east coast sea
breeze near the TAF sites this afternoon, with scattered storms
forming west of I-95. Generally VFR conditions will prevail.
Easterly winds around 10 knots will prevail this afternoon with
light and variable winds overnight into Wednesday morning. Patchy
fog is possible at KVQQ overnight.

&&

.Marine...
High pressure remaining to the north this week will produce
east to southeast winds around 10 knots with seas 2 to 4 feet.
Nocturnal scattered showers and isolated thunderstorms will be
possible over the waters.

Rip Currents: Low risk through Wednesday.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  72  97  74  96 /  30  30  20  40
SSI  77  91  80  91 /  10  20  20  20
JAX  73  94  75  92 /  10  20  20  20
SGJ  75  92  78  90 /  10  10  20  30
GNV  71  94  74  95 /  10  30  30  40
OCF  73  95  75  94 /  10  30  20  40

&&

.JAX Watches/Warnings/Advisories...
FL...None.
GA...None.
AM...None.
&&

Kennedy/Nelson/Peterson
Hazardous weather outlook, Jul 19, 3:10 AM EDT, 14 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
310 AM EDT TUE JUL 19 2016

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-201100-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
310 AM EDT TUE JUL 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED AFTERNOON THUNDERSTORMS WILL DEVELOP INLAND AS THE SEA BREEZE
FRONT MOVES INLAND. A FEW STRONG STORMS ARE POSSIBLE AND WILL BE
CAPABLE OF PRODUCING EXCESSIVE LIGHTNING...STRONG WIND GUSTS...AND
LOCALLY HEAVY RAINFALL. STORM MOTION WILL BE TO THE WEST.

HEAT INDEX VALUES WILL NEAR 105 DEGREES INLAND THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

SCATTERED MAINLY INLAND AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED
EACH DAY. STRONG STORMS ARE POSSIBLE...WITH GUSTY WINDS...FREQUENT LIGHTNING
AND HEAVY DOWNPOURS.

ELEVATED HEAT INDICES NEAR 105 ARE POSSIBLE EACH AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, Jul 19, 4:58 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
458 PM EDT TUE JUL 19 2016

FLZ020-GAZ162-192130-
HAMILTON FL-ECHOLS GA-
458 PM EDT TUE JUL 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HAMILTON AND WESTERN
ECHOLS COUNTIES UNTIL 530 PM EDT...

AT 457 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
STATENVILLE...MOVING SOUTHWEST AT 15 MPH.

EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR
ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED
BUILDING. UNPLUG ELECTRONIC DEVICES AND APPLIANCES AS THEY ARE
SUSCEPTIBLE TO POWER SURGES AND MAY BE DAMAGED BY NEARBY LIGHTNING
STRIKES.

LOCATIONS IMPACTED INCLUDE...
JENNINGS AND STATENVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3063 8314 3079 8313 3080 8312 3081 8310
      3083 8310 3083 8309 3084 8309 3085 8306
      3085 8303 3069 8295 3051 8317 3063 8320
TIME...MOT...LOC 2057Z 050DEG 12KT 3072 8309

NELSON
Local storm report, Jul 19, 5:03 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
503 PM EDT TUE JUL 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND DMG     1 ENE DOUGLAS           31.51N 82.83W
07/19/2016                   COFFEE             GA   911 CALL CENTER

            COFFEE COUNTY 911/DISPATCH REPORTS A LARGE TREE DOWNED BY
            STRONG WIND GUSTS ALONG WESTGREEN ROAD IN DOUGLAS. TIME
            OF DAMAGE BASED ON RADAR DATA.

0435 PM     TSTM WND DMG     BROXTON                 31.62N 82.89W
07/19/2016                   COFFEE             GA   911 CALL CENTER

            COFFEE COUNTY 911/DISPATCH REPORTS A LARGE TREE DOWNED BY
            STRONG WIND GUSTS IN BROXTON. TIME OF DAMAGE BASED ON
            RADAR DATA.

&&

NELSON
Special weather statement, Jul 19, 5:16 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
516 PM EDT TUE JUL 19 2016

GAZ150-192200-
WARE GA-
516 PM EDT TUE JUL 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WARE COUNTY UNTIL 600 PM
EDT...

AT 516 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BOGGY BAY...OR NEAR WAYCROSS...MOVING SOUTHWEST AT 15 MPH.

EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
WAYCROSS...BRAGANZA...BOGGY BAY...MANOR AND NEEDHAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3125 8235 3120 8228 3119 8228 3119 8227
      3114 8221 3109 8221 3108 8220 3101 8234
      3101 8241 3097 8241 3094 8249 3096 8249
      3096 8252 3100 8255 3102 8259 3116 8266
TIME...MOT...LOC 2116Z 051DEG 11KT 3113 8236

NELSON
Special weather statement, Jul 19, 5:30 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
530 PM EDT TUE JUL 19 2016

GAZ163-192230-
CLINCH GA-
530 PM EDT TUE JUL 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CLINCH COUNTY UNTIL 630
PM EDT...

AT 530 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HOMERVILLE...MOVING SOUTHWEST AT 10 MPH.

EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
HOMERVILLE...ARGYLE...DU PONT AND COGDELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3118 8297 3118 8267 3102 8259 3100 8255
      3096 8252 3096 8249 3093 8249 3085 8289
      3087 8297
TIME...MOT...LOC 2130Z 050DEG 9KT 3111 8279

NELSON
Special weather statement, Jul 19, 5:37 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
537 PM EDT TUE JUL 19 2016

GAZ136-192200-
WAYNE GA-
537 PM EDT TUE JUL 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WAYNE COUNTY UNTIL
600 PM EDT...

AT 537 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
ODUM...OR 10 MILES NORTHWEST OF JESUP...MOVING SOUTHWEST AT 10 MPH.

EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR
ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED
BUILDING. UNPLUG ELECTRONIC DEVICES AND APPLIANCES AS THEY ARE
SUSCEPTIBLE TO POWER SURGES AND MAY BE DAMAGED BY NEARBY LIGHTNING
STRIKES.

LOCATIONS IMPACTED INCLUDE...
ODUM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3180 8200 3179 8200 3178 8197 3168 8186
      3149 8213 3156 8214 3173 8213 3180 8201
TIME...MOT...LOC 2137Z 054DEG 9KT 3168 8203

NELSON
Special weather statement, Jul 19, 5:40 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
540 PM EDT TUE JUL 19 2016

GAZ149-192215-
ATKINSON GA-
540 PM EDT TUE JUL 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ATKINSON COUNTY UNTIL 615
PM EDT...

AT 540 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WILLACOOCHEE...MOVING SOUTH AT 25 MPH.

HAIL UP TO NICKEL SIZE IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
WILLACOOCHEE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3142 8308 3142 8296 3140 8296 3140 8286
      3119 8291 3118 8305 3123 8305 3128 8303
      3131 8306 3133 8306 3134 8307 3135 8309
      3137 8311
TIME...MOT...LOC 2140Z 018DEG 22KT 3124 8303

SANDRIK

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 3:42 PM EDTSpecial Weather StatementJAXCoffee48 min
Jul 19, 3:58 PM EDTSpecial Weather StatementJAXCoffee32 min
Jul 19, 4:29 PM EDTSevere Thunderstorm WarningJAXCoffee31 min
Jul 19, 4:31 PM EDTSpecial Weather StatementJAXBacon29 min
Jul 19, 4:47 PM EDTSpecial Weather StatementJAXWare43 min
Jul 19, 4:57 PM EDTSpecial Weather StatementJAXAtkinson33 min
Jul 19, 4:58 PM EDTSpecial Weather StatementJAXEchols32 min
Jul 19, 5:08 PM EDTSevere Thunderstorm WarningJAXAtkinson, Coffee37 min
Jul 19, 5:16 PM EDTSpecial Weather StatementJAXWare44 min
Jul 19, 5:30 PM EDTSpecial Weather StatementJAXClinch60 min
Jul 19, 5:37 PM EDTSpecial Weather StatementJAXWayne23 min
Jul 19, 5:40 PM EDTSpecial Weather StatementJAXAtkinson35 min
Jul 19, 5:45 PM EDTSevere Thunderstorm WarningJAXAtkinson, Clinch45 min
Jul 19, 6:22 PM EDTSpecial Weather StatementJAXPierce23 min
Jul 19, 6:44 PM EDTSpecial Weather StatementJAXPierce16 min
Jul 19, 7:36 PM EDTAreal Flood AdvisoryJAXWayne3 hr
Jul 19, 7:43 PM EDTSpecial Weather StatementJAXWayne17 min
Jul 19, 7:57 PM EDTSpecial Weather StatementJAXWayne18 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.